# SDR 2000UALA00815

- Difficulty date: December 27, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 63,945 hours, 36,608 cycles
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 2 ENGINE FIRE WARNING COMING ON WITH POWER ABOVE 85 PERCENT.  REDUCED POWER AND LIGHT WENT OUT.  ADVANCED POWER AND BELL AND LIGHT CAME ON AGAIN.  RETURNED TO EWR.  *S/D*  13TH STAGE SADDLE DUCT SEAL (RT) LEAKING.  REPLACED SEAL.  TESTED SYSTEM, NO FIRE INDICATIONS.
